Ask Health Experts and Get Answers to Your Health Question ASAP
Do you have history of recurrent pain abdomen? Are you taking any medications? do you have any significant past medical or surgical illness? Is it possible for you to take your pulse and / or BP? Do you smoke or take alcohol?
With your history of previous abdominal / bowel issues and now a black stool there is a possibility of bleeding from the upper gastrointestinal tract. Advil too can aggravate an already existing ulcer. Since your heart beat is not fast and parameters look normal, chance is that there is a small ooze than a big bleed. Still any bleeding needs immediate attention of a physician and going to ER would be prudent. A physical examination, stool examination etc would be able to ascertain the exact cause.
Please feel free for your follow up questions.
Thanks for providing me so good detailed history.
A bleeding from the hemorrhoid will give a bright red blood, and yes, this can be aggravated by the constipation. A black stool occurs because of the bleeding from the upper gastrointestinal tract. Some medications like hematinic, pepto-bismol, some dietary products can give this color. But consulting a doctor is always safe.
You are welcome.
Best wishes and kindest regards.